# SDR UIEA2023092100838

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,241 hours, 20,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING UPPER SURFACE WAS FOUND CORROSION AT SKIN BETWEEN WBL 97.- 9566 L-1, 15" OF REAR SPAR TO LEADING EDGE( DAMAGES WERE REWORKED. BOEING APPROVED THE REWORKED AREAS IN "AS-IS" CONDITION. LH WING UPPER SURFACE CORROSION AT SKIN BETWEEN WBL 97.9566 L1, 15" OF REAR SPAR TO LEADING EDGE WAS REPAIRED IAW TRE6757211 ISSUED DATE 13SEP23 AND APROVE #CMA-TLS-23-0141-11C DATE 19SEP23. NO FURTHER DEFECTS NOTED )
